• Środa, 13 Listopad 2019

Taking medication and drinking coffee

It is very difficult for a person who likes coffee to give up it. Usually, for this to happen, there must be serious reasons for it to happen. What do you mean, for all the stupidity, nobody would deprive themselves of their beloved black drink, would they?

Unfortunately, sometimes we don't realize that coffee, even coffee with reduced caffeine value, shouldn't be combined with certain substances or compounds.

In the first line, it should not be combined with medication. 

Medicines a coffee - just evil

Drugs are best drunk with water and read the leaflet carefully, or ask the doctor or pharmacist at the pharmacy about possible obstacles in taking other foods or drinks that could weaken the action of the drug. In most cases you will get information that you should not combine drugs with coffee, or at least you should keep a few hours between taking the pill and drinking a small black one.

It also depends primarily on what medications we take. If these are popular and almost generally available drugs that help in the cold and fever, containing paracetamol, and also very often caffeine in its composition, adding even more stimulant to them can cause headaches, nausea, palpitations and general nervousness. Medicines that are supposed to work quickly and advertise as they do, in most cases contain caffeine, in order to increase the speed of the body's reaction to a given dose.

Coffee and asthma

Coffee drinkers and those taking asthma medication at the same time - be on guard! Unfortunately, you have to give up something and it's not likely to be inhalation medication. Coffee doesn't help with your ailment, on the contrary. Caffeine blocks certain ingredients of your medicines, preventing them from reaching their destination, as a result they simply do not work, and you still have shortness of breath attacks. In a situation like this, coffee is your enemy. Unless you switch to the classic Inka...

Coffee and mineral preparations and vitamins

- Vitamins are not drugs - someone will say and, of course, is right. Just like mineral or other preparations that provide our bodies with ingredients that are sometimes lacking in order to function properly. So can you drink coffee and enjoy the beneficial effects of the supplements at the same time? Well, unfortunately, you can't. Coffee works like a very powerful and effective vacuum cleaner, which removes calcium, magnesium and potassium from our body or makes their work very difficult. For this reason drinking coffee with a simultaneous swallowing of the above elements, for example in the form of tablets, is simply pointless. The same is true of the nutrients that we take with our food. Coffee deals with them very quickly, and shortages are visible almost immediately. We are nervous, our hands are shaking, we can't focus on anything, and our eyelids twitch so often that people ask if it's a nervous tick.

Coffee a stomach - two enemies

The stomach hurts the most when we treat ourselves to coffee. It causes that almost immediately changes its reaction from alkaline to acidic, and such a long-term condition may cause serious consequences, with the peptic ulcer disease at the forefront. It is also not a good idea to try to tell yourself that since the bad thing has happened and you have to take medication for the ulcers mentioned above, you can not give up coffee.